Turkish Journal of Mathematics
Uniformly convergent finite difference method for reaction-diffusion type third order singularly perturbed delay differential equation
A class of third order reaction-diffusion type singularly perturbed ordinary delay differential equations is considered in this article. A fitted finite difference method on Shishkin mesh is suggested to solve the problem. Moreover, we present a class of nonlinear problems. An error estimation is obtained based on the maximum norm and it is of almost first order convergence. Numerical results are given to support theoretical claims.
Third order differential equations, singularly perturbed problem, reaction-diffusion, Shishkin mesh
MAHENDRAN, RAJENDRAN and SUBBURAYAN, VEERASAMY
"Uniformly convergent finite difference method for reaction-diffusion type third order singularly perturbed delay differential equation,"
Turkish Journal of Mathematics: Vol. 46:
2, Article 2.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss2/2